# SDR ASAA2021110736540

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 60,958 hours, 25,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HARD TO CLOSE. GROUNDED - YES. FOUND GUIDE ARM ON R1 DOOR OUT OF ADJUSTMENT. COMPLETED GUIDE ARM ADJUSTMENT REF B737-900 AMM 52-41-00-820-003, STEP I.
